# SDR GTIA2021032535653

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N681NK
- Make and model: Airbus A321-231
- Aircraft serial: 7908
- Aircraft time: 10,838 hours, 4,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 & R3 DOOR ASSIST BOTTLES REQUIRE SERVICING. -SERVICED L4 & R3 DOOR ASSIST BOTTLES IAW AMM 52-10-00. OPS / LEAK CHECK OK.
